M -functions for closed extensions of adjoint pairs of operators with applications to elliptic boundary problems

Brown, B.M. and Grubb, G. and Wood, I. (2009) M -functions for closed extensions of adjoint pairs of operators with applications to elliptic boundary problems. Mathematische Nachrichten, 282 (3). pp. 314-347. ISSN 0025-584X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1002/mana.200810740

Abstract

In this paper, we combine results on extensions of operators with recent results on the relation between the M -function and the spectrum, to examine the spectral behaviour of boundary value problems. M -functions are defined for general closed extensions, and associated with realisations of elliptic operators. In particular, we consider both ODE and PDE examples where it is possible for the operator to possess spectral points that cannot be detected by the M -function

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Ian Wood
Date Deposited: 09 Apr 2010 11:02
Last Modified: 15 Oct 2012 10:03
Resource URI: http://kar.kent.ac.uk/id/eprint/23928 (The current URI for this page, for reference purposes)
  • Depositors only (login required):